Journal of Inequalities and Applications
Volume 2005 (2005), Issue 2, Pages 127-143
Asymptotic behavior of a system of linear fractional difference equations
1Department of Mathematics, University of Rhode Island, Kingston 02881-0816, RI, USA
2Department of Mathematics, University of Tuzla, Univerzitetska 4, Tuzla 75000, Bosnia and Herzegovina
Received 8 August 2003
Copyright © 2005 M. R. S. Kulenović and M. Nurkanović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the global asymptotic behavior of solutions of the system of difference equations , , , where the parameters , , , and are positive numbers and the initial conditions and are arbitrary nonnegative numbers. We obtain some asymptotic results for the positive equilibrium of this system.